# SDR SWIA202265354

- Difficulty date: March 25, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N243SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000592
- Aircraft time: 13,719 hours, 9,941 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA HAS 2(EACH) SPOTS OF CORROSION ON THE RH FWD SILL BETWEEN FR 12-14 AS MARKED.     (C-CHECK RO 4/11/2022)    REMOVED AND REPLACED RH FWD SILL BETWEEN FR12-14. REF EMB SRM 51-40-08. SEE CONTINUATION FOR WORK PERFORMED.
